MathSciNet Relay Station
MathSciNet bibliographic data
MR1296734 14C15 (14C22 14H10)
Miret, J. M.; Xambó-Descamps, S. Rational equivalence on some families of plane curves. Ann. Inst. Fourier (Grenoble) 44 (1994), no. 2, 323–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement